# SDR VNAA2015011200008

- Difficulty date: January 12, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N702PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10135
- Aircraft time: 25,878 hours, 25,655 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 280
- Part time: 25,878 hours, 25,656 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280, FORWARD J-ANGLE IS CORRODED AROUND FASTENER HOLES.   R & R THE J-ANGLE IAW SRM 51-40-11-001-A01 AND 51-42-21-001-001-A01.
